# SDR ASAA2019021628188

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,199 hours, 6,982 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALT WINDOW ON PRESSURIZATION CONTROLLER ONLY SCROLLS BETWEEN 34000 AND 34500. GROUNDED - YES. TAPPED ON PRESSURIZATION CONTROLLER SELECTOR, ALT WINDOW SELECTS NORMAL. OPS NORMAL REF AMM 21-31-00.
